Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dranishnikov, Alexander Nikolaevich

Total publications: 41 (41)
in MathSciNet: 40 (40)
in zbMATH: 37 (37)
in Web of Science: 23 (23)
in Scopus: 6 (6)
Cited articles: 32
Citations in Math-Net.Ru: 397
Citations in Web of Science: 251
Citations in Scopus: 94
Presentations: 2

Number of views:
This page:3466
Abstract pages:8662
Full texts:3224
References:813
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8984
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:dranishnikov.alexander-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/212177
https://www.researchgate.net/profile/Alexander_Dranishnikov

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. Alexander Dranishnikov, “On dimension of product of groups”, Algebra Discrete Math., 28:2 (2019), 203–212  mathnet (cited: 2);

   2016
2. A. N. Dranishnikov, “On some problems related to the Hilbert-Smith conjecture”, Sb. Math., 207:11 (2016), 1562–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus

   2013
3. Trans. Moscow Math. Soc., 74 (2013), 229–244  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 4)

   2011
4. A. N. Dranishnikov, “On macroscopic dimension of rationally inessential manifolds”, Funct. Anal. Appl., 45:3 (2011), 187–191  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
5. Proc. Steklov Inst. Math., 273 (2011), 35–47  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib

   2004
6. A. N. Dranishnikov, “Lipschitz Cohomology, Novikov Conjecture, and Expanders”, Proc. Steklov Inst. Math., 247 (2004), 50–63  mathnet  mathscinet  zmath

   2000
7. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 82)  scopus (cited: 76)

   1998
8. A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Russian Math. Surveys, 53:5 (1998), 929–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 4)

   1997
9. A. N. Dranishnikov, S. Ferry, “On the Higson–Roe corona”, Russian Math. Surveys, 52:5 (1997), 1017–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)  scopus (cited: 8)

   1996
10. Proc. Steklov Inst. Math., 212 (1996), 55–88  mathnet  mathscinet  zmath

   1995
11. A. N. Dranishnikov, “The Eilenberg–Borsuk theorem for mappings into an arbitrary complex”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 467–475  mathnet  crossref  mathscinet  zmath  isi (cited: 15)

   1993
12. A. N. Dranishnikov, “On the cohomological dimension of compacta”, Proc. Steklov Inst. Math., 193 (1993), 125–130  mathnet  mathscinet  zmath
13. A. N. Dranishnikov, “Extension of mappings into CW-complexes”, Math. USSR-Sb., 74:1 (1993), 47–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 32)

   1992
14. A. N. Dranishnikov, “Spanier–Whitehead duality and the stability of the intersection of compacta”, Proc. Steklov Inst. Math., 196 (1992), 53–56  mathnet  mathscinet  zmath

   1991
15. A. N. Dranishnikov, “On the realization of the dimension functions. III”, Siberian Math. J., 32:1 (1991), 145–147  mathnet  crossref  mathscinet  zmath  isi

   1989
16. A. N. Dranishnikov, “Cohomological manifolds over finite groups”, Math. Notes, 45:6 (1989), 455–460  mathnet  crossref  mathscinet  zmath  isi
17. A. N. Dranishnikov, E. V. Shchepin, “On the stability of intersections of compacta in a Euclidean space”, Russian Math. Surveys, 44:5 (1989), 194–195  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)
18. A. N. Dranishnikov, “Realization of dimension functions. II”, Siberian Math. J., 30:1 (1989), 74–79  mathnet  crossref  mathscinet  zmath  isi

   1988
19. A. N. Dranishnikov, “$Q$-bundles without disjoint sections”, Funct. Anal. Appl., 22:2 (1988), 151–152  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1989
20. A. N. Dranishnikov, “On free actions of zero-dimensional compact groups”, Math. USSR-Izv., 32:1 (1989), 217–232  mathnet  crossref  mathscinet  zmath

   1988
21. A. N. Dranishnikov, “Homological dimension theory”, Russian Math. Surveys, 43:4 (1988), 11–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 65)

   1989
22. A. N. Dranishnikov, “On a problem of P. S. Aleksandrov”, Math. USSR-Sb., 63:2 (1989), 539–545  mathnet  crossref  mathscinet  zmath

   1988
23. A. N. Dranishnikov, “Bockstein inequalities in homology dimension theory”, Dokl. Math., 37:2 (1988), 505–509  mathnet  mathscinet  zmath
24. A. N. Dranishnikov, “On the dimension of the product of ANR-compacta”, Dokl. Math., 37:3 (1988), 769–773  mathnet  mathscinet  zmath
25. A. N. Dranishnikov, “On the realization of dimension functions”, Siberian Math. J., 29:1 (1988), 24–29  mathnet  crossref  mathscinet  zmath  isi
26. A. N. Dranishnikov, “On homological dimension modulo $p$”, Math. USSR-Sb., 60:2 (1988), 413–425  mathnet  crossref  mathscinet  zmath

   1986
27. A. N. Dranishnikov, E. V. Shchepin, “Cell-like maps. The problem of raising dimension”, Russian Math. Surveys, 41:6 (1986), 59–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)
28. A. N. Dranishnikov, “Homological dimension for the coefficient group $\mathbb Z_p$”, Russian Math. Surveys, 41:3 (1986), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)

   1987
29. A. N. Dranishnikov, “Universal Menger compacta and universal mappings”, Math. USSR-Sb., 57:1 (1987), 131–149  mathnet  crossref  mathscinet  zmath

   1986
30. A. N. Dranishnikov, “Absolute $F$-valued retracts and spaces of functions in the topology of pointwise convergence”, Siberian Math. J., 27:3 (1986), 366–376  mathnet  crossref  mathscinet  zmath  isi

   1985
31. A. N. Dranishnikov, “Mixers, the converse of a theorem of van Mill and van de Vel”, Math. Notes, 37:4 (1985), 325–328  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
32. A. N. Dranishnikov, “Covariant functors and extensors in dimension $n$”, Russian Math. Surveys, 40:6 (1985), 119–120  mathnet  crossref  mathscinet  adsnasa  isi
33. A. N. Dranishnikov, “P. S. Aleksandrov's diameters and cell-like mappings”, Dokl. Akad. Nauk SSSR, 285:3 (1985), 550–555  mathnet  mathscinet  zmath
34. A. N. Dranishnikov, “Hopf bundles and $n$-soft dimension-raising mappings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 6, 101–103  mathnet  mathscinet  zmath
35. A. N. Dranishnikov, “$n$-soft mappings on the $n$-dimensional cube”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 4, 13–20  mathnet  mathscinet  zmath

   1984
36. A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Russian Math. Surveys, 39:5 (1984), 273–274  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)
37. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)
38. A. N. Dranishnikov, “Absolute extensors in the dimension $n$ and $n$-soft mappings”, Dokl. Akad. Nauk SSSR, 277:2 (1984), 284–287  mathnet  mathscinet  zmath

   1981
39. A. N. Dranishnikov, “On countably-valued retracts of the Tikhonov cube”, Russian Math. Surveys, 36:3 (1981), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1980
40. A. N. Dranishnikov, “On zero-dimensional preimages of Dugundji spaces”, Dokl. Akad. Nauk SSSR, 254:1 (1980), 24–28  mathnet  mathscinet  zmath

   1978
41. A. N. Dranishnikov, “Simultaneous annihilation of families of closed sets, $\kappa$-metrizable and stratifiable spaces”, Dokl. Akad. Nauk SSSR, 243:5 (1978), 1105–1108  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On Gromov's macroscopic dimension conjecture
Alexander Dranishnikov
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 22, 2013 15:50   
2. On Gromov's marcroscopic dimension conjecture
A. N. Dranishnikov
International Conference of Steklov Institute Members, working outside Russia
June 6, 2009 11:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021